Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

371 Publications


2015 | Conference Paper | IST-REx-ID: 1992 | OA
A. Gupta, T. A. Henzinger, A. Radhakrishna, R. Samanta, and T. Tarrach, “Succinct representation of concurrent trace sets,” presented at the POPL: Principles of Programming Languages, Mumbai, India, 2015, pp. 433–444.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1993 | OA
M. Konrad, A. V. Grasse, S. Tragust, and S. Cremer, “Anti-pathogen protection versus survival costs mediated by an ectosymbiont in an ant host,” Proceedings of the Royal Society of London Series B Biological Sciences, vol. 282, no. 1799, 2015.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2015 | Journal Article | IST-REx-ID: 1997 | OA
P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, pp. 285–296, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2006 | OA
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, and Z. Teitler, “The monotone secant conjecture in the real Schubert calculus,” Experimental Mathematics, vol. 24, no. 3, pp. 261–269, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008 | OA
A. Klimova and T. Rudas, “Iterative scaling in curved exponential families,” Scandinavian Journal of Statistics, vol. 42, no. 3, pp. 832–847, 2015.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications